Henry, G."Second Yamabe constant on Riemannian products" (2017) Journal of Geometry and Physics. 114:260-275
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor


Let (Mm,g) be a closed Riemannian manifold (m≥2) of positive scalar curvature and (Nn,h) any closed manifold. We study the asymptotic behaviour of the second Yamabe constant and the second N-Yamabe constant of (M×N,g+th) as t goes to +∞. We obtain that limt→+∞Y2(M×N,[g+th])=22m+nY(M×Rn,[g+ge]). If n≥2, we show the existence of nodal solutions of the Yamabe equation on (M×N,g+th) (provided t large enough). When sg is constant, we prove that limt→+∞YN 2(M×N,g+th)=22m+nYRn(M×Rn,g+ge). Also we study the second Yamabe invariant and the second N-Yamabe invariant. © 2016 Elsevier B.V.


Documento: Artículo
Título:Second Yamabe constant on Riemannian products
Autor:Henry, G.
Filiación:Departamento de Matemática, FCEyN, Universidad de Buenos Aires, Ciudad Universitaria, Pab. I., Buenos Aires, C1428EHA, Argentina
Palabras clave:Nodal solutions; Second Yamabe constant; Yamabe equation
Página de inicio:260
Página de fin:275
Título revista:Journal of Geometry and Physics
Título revista abreviado:J. Geom. Phys.


  • Yamabe, H., On a deformation of Riemannian structures on compact manifolds (1960) Osaka Math. J., 12, pp. 21-37
  • Trudinger, N.S., Remarks concerning the conformal deformation of Riemannian structures on compact manifolds (1968) Ann. Sc. Norm. Super. Pisa Cl. Sci., 22, pp. 265-274
  • Aubin, T., Équations différentielles non-linéaires et probléme de Yamabe concernant la courbure scalaire (1976) J. Math. Pures Appl., 55 (3), pp. 269-296
  • Schoen, R., Conformal deformation of a Riemannian metric to constant scalar curvature (1984) J. Differential Geom., 20 (2), pp. 479-495
  • Hebey, E., Vaugon, M., Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev growth (1994) J. Funct. Anal., 119 (2), pp. 298-318
  • Holcman, D., Solutions nodales sur les variétés Riemannienes (1999) J. Funct. Anal., 161 (1), pp. 219-245
  • Jourdain, A., Solutions nodales pour des équations du type courbure scalaire sur la sphére (1999) Bull. Sci. Math, 123, pp. 299-327
  • Djadli, Z., Jourdain, A., Nodal solutions for scalar curvature type equations with perturbations terms on compact Riemannian manifolds (2002) Boll. Unione Mat. Ital., 5 (1), pp. 205-226
  • Ammann, B., Humbert, E., The second Yamabe invariant (2006) J. Funct. Anal., 235, pp. 377-412
  • Petean, J., On nodal solutions of the Yamabe equation on products (2009) J. Geom. Phys., 59 (10), pp. 1395-1401
  • El Sayed, S., Second eigenvalue of the Yamabe operator and applications (2014) Calc. Var. Partial Differential Equations, 50 (3-4), pp. 665-692
  • Akutagawa, K., Florit, L., Petean, J., On Yamabe constant of Riemannian products (2007) Comm. Anal. Geom., 15, pp. 947-969
  • Kobayashi, O., Scalar curvature of a metric with unit volume (1987) Math. Ann., 279 (2), pp. 253-265
  • Schoen, R., Variational theory for the total scalar curvature functional for Riemannian metrics and related topics (1987) Lecture Notes in Mathematics, 1365, pp. 120-154. , Springer-Verlag Berlin
  • Ammann, B., Dahl, M., Humbert, E., Smooth Yamabe invariant and surgery (2013) J. Differential Geom., 94 (1), pp. 1-58
  • Pollack, D., Nonuniqueness and high energy solutions for a conformally invariant scalar equation (1993) Comm. Anal. Geom., 1 (3), pp. 347-414
  • Hebey, E., Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities (2000) Courant Lecture Notes, 5, p. 290. , second edition AMS/CIMS New York
  • Schoen, R., Yau, S.-T., Conformally flat manifolds, Kleinian groups and curvature (1988) Invent. Math., 92 (1), pp. 47-71
  • Kazdan, J., Warner, F.W., Scalar curvature and conformal deformation of Riemannian structure (1975) J. Differential Geom., 10, pp. 113-134
  • Bär, C., Dahl, M., Small eigenvalues of the conformal Laplacian (2003) Geom. Funct. Anal., 13, pp. 483-508
  • LeBrun, C., Yamabe constant and perturbed Seiberg-Witten equations (1997) Comm. Anal. Geom., (5), pp. 535-553
  • Bray, H.L., Neves, A., Classification of prime 3-manifolds with Yamabe invariant greater than RP3 (2004) Ann. of Math., 159, pp. 407-424
  • Ammann, B., Dahl, M., Humbert, E., The conformal Yamabe constant of product manifolds (2013) Proc. Amer. Math. Soc., 141, pp. 295-307
  • Petean, J., Isoperimetric regions in spherical cones and Yamabe constants of M×S1 (2009) Geom. Dedicata, 143, pp. 37-48
  • Petean, J., Ruiz, J.M., Isoperimetric profile comparisons and Yamabe constants (2011) Ann. Global Anal. Geom., (40), pp. 177-189
  • Petean, J., Ruiz, J.M., On the Yamabe constants of S2×R3 and S3×R2 (2013) Differential Geom. Appl., 31 (2), pp. 308-319


---------- APA ----------
(2017) . Second Yamabe constant on Riemannian products. Journal of Geometry and Physics, 114, 260-275.
---------- CHICAGO ----------
Henry, G. "Second Yamabe constant on Riemannian products" . Journal of Geometry and Physics 114 (2017) : 260-275.
---------- MLA ----------
Henry, G. "Second Yamabe constant on Riemannian products" . Journal of Geometry and Physics, vol. 114, 2017, pp. 260-275.
---------- VANCOUVER ----------
Henry, G. Second Yamabe constant on Riemannian products. J. Geom. Phys. 2017;114:260-275.